MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 10LT 9MM

ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 10LT 9MM
Model Number 391-09-710
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the medial portion of the poly being worn and needing to be replaced.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to the poly being worn.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was a delay in surgery, but no time was noted and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) was not conducted since the item and or lot number was not provided or determined during the complaint evaluation.Given the limited information, extensive search for an invoice of the previous surgery produced no results.Should additional information become available this investigation will be re-opened for further evaluation.The surgeon performed this procedure to remedy the patient's condition.This complaint will be closed with the item/lot number unknown pending receipt of additional information.No further action is deemed necessary.The root cause of this complaint was a revision surgery because the poly was worn.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3DKNEE
Common Device Name
INSERT, 3D EX SZ 10LT 9MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7472512
Report Number1644408-2018-00383
Device Sequence Number10795063
Product Code OIY
UDI-Device Identifier00888912118996
UDI-Public(01)00888912118996
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number391-09-710
Device Catalogue Number391-09-710
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer05/05/2018
Initial Report FDA Received Date04/30/2018
Supplement Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR